# SDR SWAA2023021376323

- Difficulty date: November 28, 2022
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-2 MID CABIN FLOOR PANEL 242AF HAS PULLED COMPOSITE FIBERS ON UPPER SIDE.<[01] EVALUATED DAMAGE; TOP SIDE OF PANEL IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1 REPAIR 1; TAP TEST GOOD NO DELAMINATION NOTED.   CLEANED; PREPPED AREAS IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E; AND J.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; RESIN EPOCAST50A(A153126)); FIBERGLASS CLOTH BMS9-3(A150508);   REQUIRES OKAY TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L;AND M. TAP TEST GOOD. OVEN B0-06 CAL DUE 2/4/23.;[04] REPAIRED MID CABIN FLOOR PANEL 242AF UPPER SIDE IAW B737 SRM 53-00-50-2R-1 REPAIR 1; TAP TEST GOOD.;[05] VERIFIED STEPS 3-4
